# SDR SWAA2023121523839

- Difficulty date: November 21, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 26,896 hours, 13,003 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM CORRODED STA 947 AT RBL-50 DEEP PIT AT EDGE OF GALLEY FITTING<[01] REMOVED CORROSION PER SRM 51-10-02. THE REWORKED AREA IS OUT OF LIMIT PER SRM 53-70-51-1A-1 FIG 104 DETAIL N.;[15] INSTALLED ALL FASTENERS IN STA 947 SPLICE ANGLES PER SRM 53-70-51-2R-5.;[16] REPAIRED DAMAGED SECTION OF STA 947 FLOOR BEAM I.A.W SRM 53-70-51-2R-5. SEE CORRECTIVE ACTIONS AND WORKSTEPS FOR INDIVIDUAL WORK ACCOMPLISHED.;[17] INSP THE REPAIRED DAMAGED SECTION OF STA 947 FLOOR BEAM I.A.W SRM 53-70-51-2R-5. SEE CORRECTIVE ACTIONS AND WORKSTEPS FOR INDIVIDUAL WORK ACCOMPLISHED
